# SDR FDEA202206191913

- Difficulty date: June 19, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 58,270 hours, 27,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE CORROSIONS WERE FOUND ON FWD CARGO FLOOR STRUCTURE UPPER LOCATED   AT STA 510 STA 840 RBL 19 PERFORMED TYPICAL FORMED SECTION REPAIR PER SRM 51-70-11,  GENERAL, FIG. 1, (REF. SRM 53-30-53, FIG 201, REPAIR GENERAL)        MAJOR REPAIR
